Translator Disclaimer
15 August 2019 Hori-mological projective duality
Jørgen Vold Rennemo, Ed Segal
Duke Math. J. 168(11): 2127-2205 (15 August 2019). DOI: 10.1215/00127094-2019-0014

Abstract

Kuznetsov has conjectured that Pfaffian varieties should admit noncommutative crepant resolutions which satisfy his Homological Projective Duality. We prove half the cases of this conjecture by interpreting and proving a duality of nonabelian gauged linear sigma models proposed by Hori.

Citation

Download Citation

Jørgen Vold Rennemo. Ed Segal. "Hori-mological projective duality." Duke Math. J. 168 (11) 2127 - 2205, 15 August 2019. https://doi.org/10.1215/00127094-2019-0014

Information

Received: 6 July 2017; Revised: 25 January 2019; Published: 15 August 2019
First available in Project Euclid: 17 July 2019

zbMATH: 07114915
MathSciNet: MR3992034
Digital Object Identifier: 10.1215/00127094-2019-0014

Subjects:
Primary: 14F05
Secondary: 16E35, 16S38, 81T30

Rights: Copyright © 2019 Duke University Press

JOURNAL ARTICLE
79 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.168 • No. 11 • 15 August 2019
Back to Top